×

zbMATH — the first resource for mathematics

Some Volterra-type fractional integro-differential equations with a multivariable confluent hypergeometric function as their kernel. (English) Zbl 1086.45002
The solution is obtained for an integro-differential equation of Volterra type, of the second kind, with fractional integral operators, and involving the Lauricella function \(\Phi_2(n)\) in the kernel. The Laplace transformation provides the method of solution. The resolvent kernel, and other functions which appear as a result of the initial conditions, are given in terms of functions represented by infinite series of \(\Phi_2^{(n)}\) functions. The Kummer function \(_1F_1\) provides an interesting special case which is treated as a corollary.

MSC:
45J05 Integro-ordinary differential equations
33C65 Appell, Horn and Lauricella functions
26A33 Fractional derivatives and integrals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Abramowitz and I.A. Stegun, editors, Handbook of mathematical functions with formulas, graphs, and mathematical tables , Applied Math. Series 55 , 7th Printing, National Bureau of Standards, Washington, DC, 1968.
[2] A.H. Al-Shammery, S.L. Kalla and H.G. Khajah, A fractional generalization of the free electron laser equation , Fract. Calc. Appl. Anal. 2 (1999), 501-508. · Zbl 1033.65118
[3] ——–, On a generalized fractional integro-differential equation of Volterra-type , Integral Transform. Spec. Funct. 9 (2000), 81-90. · Zbl 0962.45002
[4] L. Boyadjiev and S.L. Kalla, Series representations of analytic functions and applications , Fract. Calc. Appl. Anal. 4 (2001), 379-408. · Zbl 1033.30002
[5] L. Boyadjiev, S.L. Kalla and H.G. Kajah, Analytical and numerical treatment of a fractional integro-differential equation of Volterra-type , Math. Comput. Modelling 25 (12) (1997), 1-9. · Zbl 0932.45012
[6] G. Dattoli, L. Gianessi, L. Mezi, A. Torre and R. Caloi, FEL, time-evolution operator , Nuclear Instr. Methods A 304 (1991), 541-544.
[7] G. Dattoli, S. Lorenzutta, G. Maino, D. Tocci and A. Torre, Results for an integro-differential equation arising in a radiation evolution problem , in Proc. of Internat. Workshop on Dynamics of Transport in Plasmas and Charged Beams (Torino, Italy; July 1994), World Scientific Publ. Co., Singapore, 1995, pp. 202-221.
[8] G. Dattoli, S. Lorenzutta, G. Maino and A. Torre, Analytical treatment of the high-gain free electron laser equation , Radiat. Phys. Chem. { 48 (1996), 29-40.}
[9] A. Erdélyi, W. Magnus, F. Oberhettinger and F.G. Tricomi, Higher transcendental functions , Vol. I, McGraw-Hill, New York, 1953. · Zbl 0052.29502
[10] ——–, Tables of integral transforms , Volumes I, II, McGraw-Hill, New York, 1954. · Zbl 0055.36401
[11] C. Fox, The asymptotic expansion of generalized hypergeometric functions , Proc. London Math. Soc. (2) 27 (1928), 389-400. · JFM 54.0392.03
[12] R. Hilfer, ed., Applications of fractional calculus in physics , World Scientific Publ. Co., Singapore, 2000. · Zbl 0998.26002
[13] A.A. Kilbas, M. Saigo and R.K. Saxena, Solution of Volterra integro-differential equations with generalized Mittag-Leffler function in the kernels , J. Integral Equations Appl. 14 (2002), 377-396. · Zbl 1041.45011
[14] M.L. Krasnov, A.I. Kiselëv and G.I. Makarenko, · Zbl 0503.34001
[15] A.M. Mathai and R.K. Saxena, Various practical problems in probability and statistics where Lauricella’s confluent hypergeometric function appears naturally , Ganita Sandesh 1 (1987), 41-48. · Zbl 0717.62046
[16] K.S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations , A Wiley-Intersci. Publ., John Wiley and Sons, New York, 1993. · Zbl 0789.26002
[17] K.B. Oldham and J. Spanier, The fractional calculus : Theory and applications of differentiation and integration to arbitrary order , Math. Sci. Engrg. 111 , Academic Press, New York, 1974. · Zbl 0292.26011
[18] H.M. Ozaktas, Z. Zalevsky and M.A. Kutay, The fractional Fourier transform with applications in optics and signal processing , Wiley Ser. in Pure Applied Optics, John Wiley and Sons, New York, 2000.
[19] I. Podlubny, Fractional differential equations : An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications , Math. Sci. Engrg. 198 , Academic Press, New York, 1999. · Zbl 0924.34008
[20] T.R. Prabhakar, A singular integral equation with a generalized Mittag-Leffler function in the kernel , Yokohama Math. J. 19 (1971), 7-15. · Zbl 0221.45003
[21] L.B. Rall, Computational solution of nonlinear operator equations , Corrected reprint of the 1969 original (John Wiley and Sons, New York, 1969), Robert E. Krieger Publ. Co., Huntington, NY, 1979. · Zbl 0175.15804
[22] S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional integrals and derivatives : Theory and applications , Gordon and Breach Sci. Publ., Reading, 1993. · Zbl 0818.26003
[23] R.K. Saxena and S.L. Kalla, On a fractional generalization of the free electron laser equation , Appl. Math. Comput. 143 (2003), 89-97. · Zbl 1110.45300
[24] H.M. Srivastava, An integral equation involving the confluent hypergeometric function of several complex variables , Appl. Anal. 5 (1976), 251-256. · Zbl 0323.45014
[25] H.M. Srivastava, Remarks on some series expansions associated with certain products of the incomplete Gamma functions , Comput. Math. Appl. 46 (2003), 1749-1759. · Zbl 1054.33003
[26] H.M. Srivastava and R.G. Buschman, Theory and applications of convolution integral equations , Math. Appl. 79 , Kluwer Acad. Publ., Dordrecht, 1992. · Zbl 0755.45002
[27] H.M. Srivastava and P.W. Karlsson, Multiple Gaussian hypergeometric series , Halsted Press, (Ellis Horwood Ltd., Chichester), John Wiley and Sons, New York, 1985. · Zbl 0552.33001
[28] H.M. Srivastava and B.R.K. Kashyap, Special functions in queuing theory and related stochastic processes , Academic Press, New York, 1982. · Zbl 0492.60089
[29] H.M. Srivastava and R.K. Saxena, Operators of fractional integration and their applications , Appl. Math. Comput. 118 (2001), 1-52. · Zbl 1022.26012
[30] E.M. Wright, The asymptotic expansion of the generalized hypergeometric function , I, II, J. London Math. Soc. 10 (1935), 286-293; Proc. London Math. Soc. (2) 46 (1940), 389-408. · Zbl 0025.40402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.